MAUDE Adverse Event Report: ETHICON INC. GUT CHR UD 18IN 5-0 S/A P-3 PRM MP; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHR UD 18IN 5-0 S/A P-3 PRM MP; SUTURE, ABSORBABLE, NATURAL
Model Number 687G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: was the suture package dry? yes- the packaging was dry and the expected wetness/fluid was not present.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Were all 3 samples of product code 687g and 35 of product code 1824h for (b)(4).Observed with "dry packages and brittle/easy breakage of two suture" ? please provide the quantity with observed issue for each ip.Should these quantities need to be in the field of quantity to be returned and not in quantity of product involved? how many sutures are broken in each box in this single procedure during use or pre-op? lot number for product code 1824h? a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Events reported in 2210968-2021-07658.
 
Event or Problem Description
It was reported that a patient underwent a septoplasty surgery on (b)(6) 2021 and suture was used.During the procedure, dry package was noted with easy breakage of suture.No adverse patient consequences were reported.Additional information was requested.

Brand Name
GUT CHR UD 18IN 5-0 S/A P-3 PRM MP
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12364390
Report Number2210968-2021-07657
Device Sequence Number11737800
Product Code GAL
UDI-Device Identifier10705031008304
UDI-Public10705031008304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number687G
Device Catalogue Number687G
Device Lot NumberRCMJBD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1